Wave propagation in a stratified medium

E. Scott

Annales Polonici Mathematici (1957)

  • Volume: 3, Issue: 2, page 213-217
  • ISSN: 0066-2216

How to cite


Scott, E.. "Wave propagation in a stratified medium." Annales Polonici Mathematici 3.2 (1957): 213-217. <http://eudml.org/doc/208270>.

author = {Scott, E.},
journal = {Annales Polonici Mathematici},
keywords = {Partial Differential Equations; Potential Theory},
language = {eng},
number = {2},
pages = {213-217},
title = {Wave propagation in a stratified medium},
url = {http://eudml.org/doc/208270},
volume = {3},
year = {1957},

AU - Scott, E.
TI - Wave propagation in a stratified medium
JO - Annales Polonici Mathematici
PY - 1957
VL - 3
IS - 2
SP - 213
EP - 217
LA - eng
KW - Partial Differential Equations; Potential Theory
UR - http://eudml.org/doc/208270
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.